FIND THE ANSWERS

I had a clot in my left leg that went to the lung. Im on Wafarin and blood pressure pills. Would this cause shortness of breath?

Answer this question

Do you know the correct answer? Make money answering questions! Join now.
  • I had a clot in my left leg that went to the lung. Im on Wafarin and blood pressure pills. Would this cause shortness of breath?


Answers

I had a clot in my left leg that went to the lung. Im on Wafarin and blood pressure pills. Would this cause ... pills. Would this cause shortness of breath?
Read more
Positive: 63 %
I had a clot in my left leg that went to the lung. Im on Wafarin and blood pressure pills. Would this cause shortness of breath? Find answers now! No. 1 ...
Read more
Positive: 60 %

More resources

... MVP doesn’t cause any problems. Rarely, blood can leak the ... shortness of breath, ... size and raise pressure in the left ...
Read more
Positive: 63 %
Shortness of breath, ... and have been on Warfarin since I left the ... I check my blood. Before one month I had bleeding in my nose after ...
Read more
Positive: 58 %
... blood clots in the heart were found to cause ... A blood clot in the heart ... The Medical Conditions That Cause Weakness on the Left ...
Read more
Positive: 44 %
... dvt recovery questions Blood and ... clot in my left leg. ... birth control pills can be the cause of my clots. I had a setback in ...
Read more
Positive: 21 %

Show more results